# SDR LR7A00223

- Difficulty date: December 22, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 21,321 hours, 12,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 3356712R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK PER JOBCARD HSP53262 FOUND FS 617 RT TIE DOWN FITTING CRACKED AT RBL 62, WL 146.   REPLACED FITTING PER SMP 583-51-10, PG 4.  DRC 2027.
